# SDR DALA2017080305950

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE DELAMINATION BELOW RUB STRIP ON LT OUTBD FIXED GUIDE VANE INBD FLAP. LT WING INBD FLAP OUTBD FIXED GUIDE VANE WAS REPAIRED PER SRM 57-03 D PARAGRAPH 11 FIG 11.
